MAUDE Adverse Event Report: COVIDIEN ENTRFLX 8FR;36INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 8FR;36INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720825E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
Customer reports: the nasogastric tube enfit connection port came loose after a few connections, causing enteral feed to leak from the connection.The tube was replaced due to the ongoing leaking issue.No patient or hcp injury.No additional care was required apart from the product being replaced.
 
Additional Manufacturer Narrative
A decontaminated sample was received at the plant for the investigation.Because a lot number was not provided, the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Upon a visual evaluation of the sample, the reported issue was confirmed.The analysis performed by the investigation team concluded that the main root cause was due to a workmanship issue generated when an operator fails to apply enough solvent to the enfit connection, deriving in a fragile connection.A new solvent dispenser was implemented for a better solvent application.This new solvent dispenser was implemented in august 2019.However, since the lot number from this incident was not provided, it cannot be confirmed if the reported product was manufactured before or after the actions were implemented.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 8FR;36INW/STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10282583
Report Number9612030-2020-02529
Device Sequence Number19546324
Product Code KNT
UDI-Device Identifier10884521582941
UDI-Public10884521582941
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884720825E
Device Catalogue Number8884720825E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date03/04/2021
Patient Sequence Number1